Approximately 12 years ago I was given a stress test with contrast dye. At that time the results came back negative and I was told my heart was in very good condition and the pain I was experiencing was most likely due to my nuropathy caused by kidney disease.
Two and half years ago, I was diagnosed with a MI, and whisked away to a huge medical facility. There I was diagnosed with a severe bleeding ulcer(down 50% blood volume), and Congestive Heart Failure.
My question is, could the contrast dye, used in the stress test be the cause of the Heart disease?
Any contrast dye used for seeing the functioning of any organ puts mainly one organ at risk and that is kidney as the contrast has to excrete through the kidneys. Hence, before doing any test where a contrast is used the kidney functions are tested. If the kidneys are not functioning properly or there’s an evidence of dehydration or there’s a slightest suspicion that the kidneys could be damaged, then the test using the contrast is not used. I sincerely hope that helps. Take care.
Please help, I was admitted to the hospital and they tagged me as sepsis. I have them my medication and one included phentermine, a diet pill. Alone with that why would they check my lungs and give me contrast?? Wouldn't they check my kidneys first and wouldn't they avoid all together contrast dye if they labeled me with sepsis?? Being that my understanding Sepsis can damage kidneys and to top it off taking a diet pill??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.